Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 199, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Sep 27, 2013, 9:14 PM CDT for 4 counties in Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2013, 9:14 PM CDT (02:14 UTC)
- Expired
- Sep 27, 2013, 10:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Collingsworth County, TX, Donley County, TX, Gray County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 106 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 5:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 550 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 5:55 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Sep 27, 5:55 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 555 PM CDT FRI SEP 27 2013 .AVIATION... 00Z TAF CYCLE AN UPPER TROUGH WILL APPROACH THE PANHANDLES TONIGHT AND EARLY SATURDAY BRINGING SCATTERED CONVECTION TO MAINLY THE AMARILLO AND GUYMON TAF SITES BETWEEN 00Z AND 05Z SATURDAY. SOUTHEASTERLY TO SOUTHERLY WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS WILL VEER AROUND TO THE SOUTHWEST AND WEST BY 06Z SATURDAY...AND THEN TO NORTHERLY BEHIND A COLD FRONT WHICH WILL MOVE THROUGH THE GUYMON AND DALHART TAF SITES AROUND 06Z TO 07Z SATURDAY AND THEN THE AMARILLO TAF SITE AROUND 08Z TO 10Z SATURDAY. THE NORTHERLY AND NORTHEASTERLY WINDS WILL DIMINISH TO 10 TO 20 KNOTS AFTER 14Z TO 16Z SATURDAY AND THEN 5 TO 15 KNOTS OR LESS AFTER 20Z SATURDAY. VFR CONDITIONS WILL PREVAIL EXCEPT FOR MVFR CEILINGS AND VISIBILITIES POSSIBLE IN AND NEAR THE CONVECTION. SCHNEIDER && .PREV DISCUSSION... /ISSUED 355 PM CDT FRI SEP 27 2013/ SHORT TERM... AN UPPER TROUGH OVER THE CENTRAL ROCKIES CONTINUES TO ADVANCE EASTWARD TONIGHT. HEIGHT FALLS AHEAD OF THIS SYSTEM HAS RESULTED IN THE DEEPENING OF A LEE SIDE SURFACE TROUGH...WITH MOISTURE SURGING INTO THE AREA ON SOUTHERLY SFC WINDS. LIGHT SHOWERS ASSOCIATED WITH MID LEVEL ASCENT CONTINUE TO MOVE THROUGH THE AREA. EAST OF THIS BAND OF SHOWERS...SURFACE INSTABILITY HAS INCREASED TO AROUND 500-1200 J/KG OF CAPE. LATEST HIGH-RES MODELS INDICATE STORMS DEVELOPING LATER THIS EVENING MAINLY ALONG AND EAST OF A BOISE CITY TO HEREFORD LINE WHERE THEY WILL BECOME MORE WIDESPREAD AS UPPER LEVEL DYNAMICS, DEEP BOUNDARY LAYER MOISTURE, AND A COLD FRONT DROPPING SOUTH OUT OF COLORADO COMBINE. STILL LOOKING LIKE SEVERE WEATHER IS POSSIBLE WITH THESE STORMS GIVEN DEEP LAYER SHEAR VALUES UP TO 60 KTS. LARGE HAIL AND STRONG WINDS WILL BE THE PRIMARY HAZARDS WITH THESE STORMS AS THEY WILL CONGEAL INTO A LINEAR MODE LATE THIS EVENING. THE TORNADO THREAT IS MORE UNCERTAIN GIVEN THE RATHER HIGH LCLS ALTHOUGH THE POSSIBILITY EXISTS /ALBEIT SMALL/ FOR A BRIEF TORNADO EITHER FROM DISCRETE SUPERCELL STORMS OR WITHIN THE LINE OF STORMS. THE THREAT FOR SEVERE WEATHER OVER THE FAR WESTERN TEXAS AND OKLAHOMA PANHANDLES IS LOOKING LESS LIKELY THIS DUE TO STABILIZATION OF THE BOUNDARY LAYER FROM THESE SHOWERS. HOWEVER WILL KEEP MENTION OF SEVERE STORMS IN THE FORECAST WITH THE UPPER TROUGH STILL WEST OF THE AREA AND THE PASSAGE OF THE COLD FRONT NOT EXPECTED UNTIL LATE TONIGHT. ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES ALSO RAISES CONCERN FOR FLOODING AND FLASH FLOODING TONIGHT. ALTHOUGH THIS SYSTEM IS RATHER PROGRESSIVE WHICH LOWERS THE POSSIBILITY FOR FLOODING ISSUES...THE MEAN DEEP LAYER FLOW ORIENTED NEARLY PARALLEL TO THE APPROACHING COLD FRONT AND BACKWARD PROPAGATING CORFIDI VECTORS LESS THAN 20 KTS SUGGESTS THE POTENTIAL FOR STORMS TO BACKBUILD. WILL NOT BE OUT OF THE QUESTION FOR SOME LOCATIONS TO SEE STORM TOTAL RAINFALL AMOUNTS BETWEEN A HALF OF AN INCH TO AN INCH...ESPECIALLY OVER THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. AS THIS SYSTEM LIFTS NORTHEAST SATURDAY...SHOWERS WILL QUICKLY END BY THE AFTERNOON. THIS FRONT WILL HAVE SURGED SOUTH OF THE AMA CWA BY THE MORNING. MUCH COOLER AIR BEHIND THE FRONT WILL RESULT IN A NOTICEABLY COOLER DAY WITH HIGHS IN THE UPPER 60S TO THE UPPER 70S. WINDS MAY BE A BIT BREEZY EARLY IN THE DAY ALTHOUGH AS SURFACE HIGH PRESSURE BUILDS IN...WINDS WILL DIMINISH BY THE EVENING. THIS WILL LEAD TO A COOL NIGHT WITH LOWS GENERALLY FALLING INTO THE 40S. LONG TERM... THE AREA WILL RESIDE UNDER SEMI-ZONAL FLOW SUNDAY THROUGH THE FIRST PART OF NEXT WEEK RESULTING IN ANOTHER ROUND OF QUIET AND MILD EARLY FALL WX. TEMPS WARMING BACK INTO THE 80S ARE EXPECTED WITH LITTLE TO NO CLOUD COVER. AN UPPER TROUGH MOVES ACROSS THE PLAINS TOWARD THE END OF THE WEEK ALTHOUGH WHETHER OR NOT THIS AFFECTS THE PANHANDLES IS STILL UNCERTAIN AS THE 12Z GFS TRACKS THIS LOW MUCH FARTHER NORTH THAN ITS 06Z RUN. THE 12Z ECMWF ALSO LENDS CREDENCE TO THE GFS AS IT ALSO DISPLAYS THIS UPPER TROUGH MOVING WELL NORTH OF THE AREA. NONETHELESS ITS MUCH TOO EARLY TO INSERT ANY POPS ASSOCIATED WITH THIS SYSTEM AND WILL MAINTAIN A DRY FORECAST. THIS FRONT DOES LOOK LIKE IT WILL PUSH A COLD FRONT THROUGH THE AREA SOMETIME FRIDAY. CLK FIRE WEATHER... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TONIGHT AS AN UPPER LEVEL SYSTEM ADVANCES TOWARD THE AREA. HEAVY RAINFALL CAN ACCOMPANY THESE STORMS WHICH CAN PRODUCE BETWEEN A HALF TO AN INCH OF RAINFALL IN SOME LOCATIONS. A COLD FRONT WILL PUSH THROUGH THE AREA MAINLY AFTER MIDNIGHT WITH BREEZY NORTHWEST TO NORTH WINDS IN ITS WAKE. WINDS WILL DIMINISH LATER IN THE DAY SATURDAY AS HIGH PRESSURE SETTLES OVER THE AREA. ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT ANTICIPATED OVER THE AREA THIS WEEKEND THROUGH EARLY NEXT WEEK WITH 20 FOOT WINDS GENERALLY STAYING UNDER 15 MPH. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/02
Hazardous weather outlook, Sep 27, 2:50 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 250 PM CDT FRI SEP 27 2013 OKZ001>003-TXZ001>020-281100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 250 PM CDT FRI SEP 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. SOME OF THESE STORMS COULD BE SEVERE ALONG AND EAST OF A BOISE CITY TO HEREFORD LINE WITH STRONG WINDS IN EXCESS OF 60 MPH AND LARGE HAIL UP TO THE SIZE OF PING PONG BALLS AS THE PRIMARY HAZARDS. HOWEVER...AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT. ADDITIONALLY...HEAVY RAIN COULD LEAD TO ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING ACROSS THE SOUTHEAST TEXAS PANHANDLE. HOWEVER THESE STORMS ARE EXPECTED TO BE BELOW SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO MONITOR THE FORECAST AND BE READY FOR ACTIVATION THROUGH TONIGHT. CLK
In the hours before
Special weather statement, Sep 27, 7:28 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 728 PM CDT FRI SEP 27 2013 TXZ004-005-280100- LIPSCOMB TX-OCHILTREE TX- 728 PM CDT FRI SEP 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OCHILTREE AND WESTERN LIPSCOMB COUNTIES UNTIL 800 PM CDT... AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF WOLF CREEK PARK...OR 18 MILES SOUTH OF PERRYTON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WOLF CREEK PARK... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3607 10083 3613 10091 3638 10075 3622 10050 TIME...MOT...LOC 0028Z 223DEG 30KT 3614 10081 14
Special weather statement, Sep 27, 7:32 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
732 PM CDT FRI SEP 27 2013
TXZ014-018-019-280100-
ARMSTRONG TX-DONLEY TX-GRAY TX-
732 PM CDT FRI SEP 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN ARMSTRONG...
SOUTHEASTERN GRAY AND DONLEY COUNTIES UNTIL 800 PM CDT...
AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
HOWARDWICK TO 3 MILES WEST OF CLARENDON TO 10 MILES WEST OF BRICE...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... MCLEAN... LELIA LAKE...
HOWARDWICK... GREENBELT LAKE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 137 AND 144.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3487 10102 3504 10098 3532 10055 3514 10060
3484 10078 3474 10096 3474 10110
TIME...MOT...LOC 0032Z 232DEG 28KT 3507 10089 3493 10093
3474 10106
14Local storm report, Sep 27, 8:01 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CDT FRI SEP 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG 1 NE ALANREED 35.21N 100.73W
09/27/2013 GRAY TX PUBLIC
LARGE TREE BLOCKING THE ROAD FOR THE RAMP TO INTERSTATE
40.
&&
EVENT NUMBER AMA1300826
KRAUSELocal storm report, Sep 27, 8:03 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
803 PM CDT FRI SEP 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 2 WSW CLARENDON 34.92N 100.93W
09/27/2013 M58 MPH DONLEY TX MESONET
&&
EVENT NUMBER AMA1300827
EASpecial weather statement, Sep 27, 8:19 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
819 PM CDT FRI SEP 27 2013
TXZ018-019-280145-
ARMSTRONG TX-DONLEY TX-
819 PM CDT FRI SEP 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARMSTRONG AND DONLEY
COUNTIES UNTIL 845 PM CDT...
AT 814 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF BRICE...OR 13 MILES
SOUTHWEST OF CLARENDON...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... HOWARDWICK... GREENBELT LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3478 10113 3517 10095 3504 10066 3474 10095
3474 10104
TIME...MOT...LOC 0119Z 213DEG 27KT 3482 10100
14Special weather statement, Sep 27, 8:46 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
846 PM CDT FRI SEP 27 2013
TXZ005-009-010-014-015-019-020-280245-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-HEMPHILL TX-LIPSCOMB TX-ROBERTS
TX-WHEELER TX-
846 PM CDT FRI SEP 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLINGSWORTH...
WHEELER...SOUTHEASTERN ROBERTS...SOUTHEASTERN LIPSCOMB...HEMPHILL...
EASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES UNTIL 945 PM CDT...
AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
CANADIAN TO 4 MILES SOUTHEAST OF MCLEAN...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CANADIAN... WHEELER... TWITTY...
NEW MOBEETIE... MCLEAN... LELA...
LAKE MARVIN... KELLERVILLE... HIGGINS...
GLAZIER... BRISCOE... ALLISON...
MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 158.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3544 10000 3511 10052 3510 10069 3578 10057
3622 10000
TIME...MOT...LOC 0146Z 226DEG 31KT 3582 10036 3521 10053
14The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 7:05 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 40 min |
| Sep 27, 7:28 PM CDT | Special Weather Statement | AMA | Ochiltree | 32 min |
| Sep 27, 7:32 PM CDT | Special Weather Statement | AMA | Donley | 28 min |
| Sep 27, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 62 min |
| Sep 27, 7:46 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 29 min |
| Sep 27, 7:57 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 48 min |
| Sep 27, 8:03 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley, Gray, Hemphill, Roberts, Wheeler | 3 hr |
| Sep 27, 8:09 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 51 min |
| Sep 27, 8:19 PM CDT | Special Weather Statement | AMA | Donley | 26 min |
| Sep 27, 8:46 PM CDT | Special Weather Statement | AMA | Hemphill, Wheeler | 59 min |
| Sep 27, 8:48 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray | 27 min |
| Sep 27, 9:06 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley | 3 hr |
| Sep 27, 9:30 PM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Donley, Gray, Randall | 3 hr |
| Sep 27, 9:33 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 3 hr |
| Sep 27, 9:36 PM CDT | Special Weather Statement | AMA | Armstrong | 24 min |
| Sep 27, 9:55 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 35 min |
| Sep 27, 10:02 PM CDT | Special Weather Statement | AMA | Armstrong, Gray, Roberts | 28 min |
| Sep 27, 10:45 PM CDT | Special Weather Statement | AMA | Gray | 30 min |
| Sep 27, 11:11 PM CDT | Areal Flood Advisory | AMA | Gray, Hemphill, Roberts, Wheeler | 3 hr |
| Sep 27, 11:20 PM CDT | Special Weather Statement | AMA | Hemphill, Wheeler | 25 min |
| Sep 27, 11:24 PM CDT | Special Weather Statement | AMA | Carson, Randall | 36 min |
| Sep 27, 11:45 PM CDT | Special Weather Statement | AMA | Hemphill | 30 min |
| Sep 28, 12:03 AM CDT | Special Weather Statement | AMA | Carson, Randall | 27 min |
| Sep 28, 12:10 AM CDT | Special Weather Statement | AMA | Ochiltree | 65 min |
| Sep 28, 12:14 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Donley, Gray, Randall | 4 hr |
| Sep 28, 12:28 AM CDT | Special Weather Statement | AMA | Armstrong, Carson, Gray, Roberts | 62 min |
| Sep 28, 1:21 AM CDT | Special Weather Statement | AMA | Donley, Gray, Hemphill, Lipscomb | 54 min |
| Sep 28, 2:00 AM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley, Gray, Hemphill, Roberts, Wheeler | 4 hr |
| Sep 28, 2:49 AM CDT | Flash Flood Warning | AMA | Donley, Gray, Hemphill, Wheeler | 3 hr |
| Sep 28, 2:57 AM CDT | Flash Flood Warning | AMA | Donley | 3 hr |
| Sep 27, 8:58 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.